It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Can inhalers actually cause your asthma or make it worse???

Can inhalers actually cause your asthma or make it worse???

[ Back to Messages ]

Message

Posted by Jay on October 05, 2000 at 01:13:32:

Hi I take proventil in haler for asthma attacks,and then i take serevent and azmacort inhalers twice a day 2 puffs each time.Lately it seems like i dont have asthma and then when i take the azmacort followed up by serevent it causes me to get asthma,like a tightness in my chest(no wheezing). I was wondering if this is one of the side effects that can happen.Ive been on for about 8 months now and they never gave me a problem till recently.Im going to the doctor tommorrow to check it out anyway but i just wanted to see if anyone on this board ever had a problem with inhalers causing asthma or makin it worse..thanks for the info..


Follow Ups




All times are GMT -7. The time now is 12:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!